| Model Number |
DRN00V |
| Medical Device Problem Code |
Application Program Problem: Dose Calculation Error (1189)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section d-9: device available for evaluation: yes.Section d-9: device date returned to manufacturer: 17-jun-2025.Section h-3: device evaluated by manufacturer: yes.Device evaluation: the lens was received in a plastic bag wrapped in medical gauze.During a visual inspection, the device was inspected under magnification.The lens was cut in half and coated in viscoelastic residue and fibers from the medical gauze it was received on.The lens was cleaned and inspected, and no issues were observed.The complaint issue "dc-calculation issue" was not identified during product evaluation.The other observed issues during the product evaluation could not be confirmed to be related to the manufacturing or design process.The manufacturing records for the product were reviewed, the units were released in accordance with specifications.A search revealed that no other complaints have been received for this production order (po) number.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction was identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3: date of event: unknown/asked information was not provided.The best date estimation is between (b)(6) 2025 and (b)(6) 2025 (iol implant and explant dates).Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The drn00v model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Due to complaints of wrong power and blurred vision, the iol was explanted in a secondary surgical procedure and replaced with a drt150 23.5 iol.There was no medical intervention and no surgical intervention during the lens exchange procedure.Patient prognosis post lens exchange is unknown.No further information is available.